# SDR UPS04842152

- Difficulty date: February 27, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6015176
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  MAIN CABIN FS 1220 SEAT TRACK -E- GOUGED ON SCALLOPS.  BLENDED GOUGED AREA IAW DC8 SRM 53-2-0.  OUT OF LIMITS IAW DC8 SRM 53- 2-3.  REMOVED SEAT TRACK STA 1180-1280.  RECEIVED NEW SEAT TRACK AND FITTING.  CUT AND DRILLED SEAT TRACK AND FITTING IAW UPS EO DC8-5320-5167-C.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED SEAT TRACK AND FLOORBOARDS IAW DC8 SRM 51-3-0 AND UPS EO DC8-5320-5167-C.
